Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

What causes itching sensation in thigh joints, testicles and numbness in hand and toes?

User rating for this question
Answered by

Practicing since : 2008
Answered : 2609 Questions
Hello I m 30 yrs Old. i am facing some itching problem in thigh joints and below testicles area. The small amount of skin is also removed some area of itching. its like in red color without skin, not like patch its shows like crack. I have this problem over 20 days. the last few days I tried Caladryl lotion based on family doctor suggestion, its not working after somedays. then he suggested "cloderm" oinment. I used that from past 2 days, and from today night again the little itchy feeling is started, and from past 4 days i am feeling very little numbness in hand and leg fingers. I am worried too much and uncomfortable to work, Please help me to rid out from this. About me: Computer professional, most of the hours per day sitting in executive chair, exclude sleeping hours,
Posted Sat, 4 Jan 2014 in Skin Hair and Nails
Answered by Dr. Geetika Paul 13 minutes later
Brief Answer: Fungal infection Detailed Answer: Hi See since you have a sitting job, excessive sweating in the groin region is a common problem. This tends to predispose the skin to development of fungal infections. Candidiasis is a fungal infection which is very common in this area. It can cause maceration of the skin and can lead to watery discharge and itching. See first of all, do not apply the two creams that you are using. Even avoid application of any oils. Keep the affected area clean and dry. Wash with lukewarm saline water twice a day. Apply an antifungal cream like canestan or candid cream twice a day. Wear cotton undergarments so as to reduce sweating. Do not apply any other oil or creams over it. Do this treatment for one week continuously. I am sure it will help Dr Geetika Paul
Above answer was peer-reviewed by
Follow-up: What causes itching sensation in thigh joints, testicles and numbness in hand and toes? 17 minutes later
Thanks a lot XXXXXXX Mam, I will try your prescription and let you know the result,
Answered by Dr. Geetika Paul 10 minutes later
Brief Answer: Best of health Detailed Answer: You are welcome. Wishing you speedy recovery Dr Geetika Paul
Above answer was peer-reviewed by
Follow-up: What causes itching sensation in thigh joints, testicles and numbness in hand and toes? 22 hours later
Hello Mam, Sorry for the disturbance, I attached here my latest test report of blood and urine, please can you take a look and give your valuable suggestion.
Answered by Dr. Geetika Paul 1 hour later
Brief Answer: Reports Detailed Answer: Hi I have seen the report's See the significant things are the increased TLC and the increased cholesterol. Increased TLC is a sign of some kind of body infection. The fungal infection that you have cannot cause this raised levels. You need to be evaluated by a physician for some other body infection. Incase you fever, you need further evaluation. The urine report shows few cells. You may be suffering from asymptomatic urinary tract infection. So I would advise you a urine culture. Next the cholesterol levels are quite high. These surely need to be addressed in the form of low intake of oral fatty foods and oil. You might need to be started on oral drugs as well for the same which should be decided by a physician. The liver function tests are not significantly raised. You should follow up with a physician for the above abnormalities in reports. Dr Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor